# SDR GTIA2025080739036

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N724NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11974
- Aircraft time: 3,771 hours, 1,549 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AROUND 20000 FT FA REPORTED MUSTY OLD COUCH SMELL ISOLATED PACK 2 AND SMELL DISSIPATED -PERFORMED TSM 05-50-00-810-831-A PERFORMED LEVEL A DECONTAMINATION OF THE (ECS)  COULD NOT DULPICATE SMELL.RAN AEROLYZER, NO SMELL DETECTIED ONLY ODOR DETECTED WAS BURNT COFFEE.R/R AFT COFFEE MAKER POT IAW AMM 25-35-15. LEVEL A DECONTAMINATION AMM 21-00-00-615-802-A
